# SDR 96ZZZM533

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1148
- Part time: 32,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION ON FWD FACE AT STATION 1148, STRINGER 27L.  CUT OUT DAMAGED AREA PER SRM 51-40-3.  FABRICATED FILLER 7075-T6 .091 1 INCH BY 2.5 INCH DOUBLER 7075-T6 .063 6 INCH BY 18 INCH, INSTALLED AS PER SRM 51-40-3.  ALODINED AND PRIMED PER SRM 51-10-6.
